Lumps on the chest after Restylane injections

How do I get rid of lumps on my decolletage after injections with restylane for sundamage. It has now been 4 weeks since the treatment and I am still lumpy? Would dermaroller help I have been massaging? Donna

It would be very upsetting to see lumps on your chest!  But lumps from fillers are generally easy to fix.  In my opinion, you should see your doctor.  It is very easy to inject the area with the enzyme hyaluronidase to dissolve the Restylane.  It’s virtually painless and works almost instantly.  If the  doctor who injected you doesn’t offer that, you should consider finding another doctor. Also, for future reference, see my article on How to Avoid Problems with Injectables.   Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers need and deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes!